New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pommom
Regular Member


Date Joined Mar 2008
Total Posts : 155
   Posted 10/6/2009 1:30 PM (GMT -7)   
I have bulging disks,pinched nerve and arthritis in my lower back.I had Remicade last thurs. MY Crohn's is better and my back is worse. Is there any relation to  the remicade and the back pain.? or Crohn's and back pain?   I have been getting remicade for about 5 years. and i love it for the crohn's. I use the Lidoderm patches for my back and take tramadol. The patches  were doing pretty good, until now.Any replies are welcomed. Julie
 
Diagnosed  Crohn's, 1998..Gangrene Small Bowel,1998..Ostomy Take Down,1999..TPN for 5 1/2 months..Adhesion Removal,1999..Abdominal Hernia Repair,2000..Kidney Artery Bypass,2001..Diabetes,,Sleep Apnea,,Silent Heart Attack,,Blocked Kidney Artery after the Bypass..Bulging Disks, Pinched Nerve..MEDS--,Purinethol,Folic Acid, Fish Oil,Remicade,Bentyl,Anamantle Cream,Cortifoam ,Tramadol, .and many more. 26 meds..

Keeper
Veteran Member


Date Joined Jun 2008
Total Posts : 1058
   Posted 10/7/2009 9:29 PM (GMT -7)   
Sorry, I don't know of any reaction to Remi that would account for your back pain getting worse. In fact, it should help some kinds of back pain. As a guess, it may be that once the gut inflammation was reduced, the back pain became more noticeable. Sort of like the reverse of the way capsicum works for relieving aches - it creates a "counter-irritant" which confuses the pain receptors while it is causing some minor irritation.

Pommom
Regular Member


Date Joined Mar 2008
Total Posts : 155
   Posted 10/8/2009 5:12 AM (GMT -7)   
hi, thanks for the reply. back is better today. have a super day. Julie

bella_sky
Regular Member


Date Joined Aug 2009
Total Posts : 90
   Posted 10/8/2009 10:59 AM (GMT -7)   
After my first Remicade infusion, I started having pain in my hips, then it spread to my lower back, shoulders and then every joint in my body. Then it went away. It seems to come and go depending on how active I am, and the cold. My 2nd infusion also made the pain worse though other Crohns symptoms are getting better :). So the doctor wants to be prepared for the 3rd infusion, I will be taking steroids before the infusion, during and for a few days after in hopes that will help with the joint pain. Hope this helps...
dx w/CD finally in July 2009, currently taking pentasa, entocort, cipro, flagyl, probiotics, celexa, bentyl, biofeedback.
 
"It is not the strongest of the species that survives, nor the most intelligent that survives. It is the one that is the most adaptable to change" Charles Darwin

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:08 AM (GMT -7)
There are a total of 2,734,553 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151341 registered members. Please welcome our newest member, Emmyl00z.
185 Guest(s), 1 Registered Member(s) are currently online.  Details
rollout


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer